Do certain GERD drugs bring on migraines?

tinalouise at 21h12
23
Apr
2010
Do certain GERD drugs bring on migraines?

Over the past few months I have been taking different medications for gastritis and I recall clearly, about 10 minutes after taking Protonix my aura/migraine started. I had a similar situation about a month prior so I am wondering if anyone else had a similar situation..Thanks
About
This topic belongs to the forum
  • Numbers of topics : 4087
  • Numbers of messages : 37991
  • Numbers of users : 1595
  • Numbers of points : 37
Similar topics
I developed a really nasty case of GERD or "acid reflux" a couple of weeks ago. REALLY bad. After trying to control it with antacids, I tried over-the-counter (OTC) Pepcid AC acid blocker, which helped some but not enough. I went to my doctor wh
There was an earlier post about taking narcotics (or other pain meds) and driving. It just occurred to me that why is driving allowed on drugs such as Topamax and I'm sure a host of others (this is the only one I have tried). I found Topamax very unsafe t
Hi everyone I am just wondering, I know I have seen posts before about lemons or oranges causing migraines. Can anyone who has experienced this describe it? I have recently changed my Triptan - from Frova to Imitrex. Imitrex is far cheaper than Frova
I'm 23 years old and I've been on Deseril (Methysergide) Sansert in the US for the last 6 months. I understand this mediation is generally not used commonly as it can cause fibrosis in long-term use but was used on me as a last resort. My neuro-othomogist
it took 3 ½ weeks, and the AMERGE, (brand name) was delivered to my house.  i took 2 of the pills, which surely did look like the real thing, (4 hours apart, of course) and they did absolutely nothing.  so that was $153 wasted, for 24 pills.  and i still
Forums from same category